# SDR IPXA10561105

- Difficulty date: July 3, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD NR 892008, NOTED FLOOR PANEL TO HAVE INCORRECT FIT.  FABRICATED FLOOR PANEL FROM A402H LOT NR 928075 IAW EO NR B757-5320-9692-G STEPS B(1), (3), (4), (5), (7).
